Posted by: Roxy | 2011-07-29

Gall bladder and HRT

Doctor, I have been taking Angeliq for a year, stopped for 3 months and now on Livifem for 2 weeks. Can the above speed up a gall bladder problem please? I get chest pains, especilly after eating, very nauseous and bloated. Could this just be an acidic/reflux problem or gall stones please. Many thanks!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


Your symptoms might be possible side effects from the HRT, as it can often cause bloatedness and abdominal discomfort. You will have to consult your doctor for a gastroscopy to rule a peptic ulcer or reflux disease out. An upper abdominal ultrasound will have to be done to exclude gallstones. In the interim, you can use Gaviscon Advanced, three times daily before meals, as you do have symptoms of gastric reflux disease.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.